# SDR KBM2006F00218

- Difficulty date: June 21, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G547
- Part serial: 37464
- Condition: Inoperative
- Location: Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE, CAUTION LIGHT FOR FUEL PRESSURE, DID NOT ILLUMINATE WHEN AFT SWITCH IS IN OFF POSITION, REMOVED AND REPLACED.  (K)
